# SDR DALA2021010700080

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 76,715 hours, 23,923 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTNENACE FOUND RT WING CRACK INDICATIONS ON HOLES NR 4, 7, 13, 16 AND 18 AND CORROSION ON HOLE NR 8.  CORROSION WAS NOTED AFFECTING UPPER SURFACE AT FITTING HOLE NR 4 AND UPPER SKIN AT HOLES NR 4 AND NR 18.  REPAIRED PER ERA 589045-14.
